UCB REVISITED: IMPROVED REGRET BOUNDS FOR THE STOCHASTIC MULTI-ARMED BANDIT PROBLEM

UCB REVISITED: IMPROVED REGRET BOUNDS FOR THE STOCHASTIC MULTI-ARMED BANDIT PROBLEM
Peter Auer and Ronald Ortner, 2010

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Auer+Ortner:2010,
  author =       "Auer, Peter and Ortner, Ronald",
  title =        "{UCB} REVISITED: IMPROVED REGRET BOUNDS FOR THE STOCHASTIC MULTI-ARMED BANDIT PROBLEM",
  journal =      "Periodica Mathematica Hungarica",
  year =         "2010",
  volume =    "61",
  number =    "1--2",
  pages =     "55--65",
  month =     "September",
  url = "http://personal.unileoben.ac.at/rortner/Pubs/UCBRev.pdf",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33